Statin Eye Side Effects

This eye side effect is bad news! Be careful with statins, if you get double vision read this first.

Jake Steiner

Mar 30,2022 · 3 min read

First, Jakey = not a doctor.  So statin eye side effects just an eye guru insight, not a doctor diagnosis.

Second, if you’re on statins and you haven’t looked at the various statin documentaries and studies showing how lowering cholesterol really may not reduce your risk of heart disease, I recommend starting there.

For heart disease and prevention, Fat Emperor is by far my favorite resource.

Let’s look at this statin eye side effects topic.

Statin Eye Side Effect: Double Vision

Eyes, part of the system as a whole.

Whenever your vision suddenly isn’t right and you’ve been intervening on some other front of your physical self, think of this as a potential red flag. 

Your body is trying to tell you something isn’t going right.

My take, you don’t want to dramatically lower your cholesterol, just because a mainstream doctor told you to.  I’m saying this with particular emphasis as my own father was a medical doctor and he too loved statins.  There was no talking to him about it, he refused to look at any new science or evidence.  Once he was sold on statins helping him avoid heart disease, it was case closed.

Don’t expect your doctor to necessarily be a researcher or scientist, or even open minded.  Statins may just be his answer to everything.

Statins have a lot of complex side effects.  Lowering cholesterol may not prevent heart disease.  It’s a deep rabbit hole.

I recommend checking your CAC (arterial calcification score) by having your heart looked at by one of the fancy 3d heart scanner things.  It’s the actual way to see if your heart is at risk of heart disease, or if you already have heart disease.  Using cholesterol as sole indicator is plainly medieval at this stage of what we know and the diagnostic tools that are available.

Eliminate Statin Eye Side Effects

My response to Richard and his observed statin eye side effect.

Don’t get corrective lenses for this.

Don’t cover up this symptom.  Use this symptom to re-balance yourself back to where your body wants to be.  Then go figure out arterial calcification.  Figure out cholesterol in far more detail.  Adjust diet if need be, get off those pills.

Again, Jake isn’t a doctor.  A doctor is probably just going to sell you whatever pills they’ve been sold on.

Important, IMHO:  Use the eye side effect as a guide.  Don’t cover it up.  Otherwise you’re potentially heading down the wrong direction on multiple fronts and find yourself in overall worse health than when you started with these guys.

And in general for more on double vision sorting see this and this post.  Our wiki has a ton more resources to help with eyes.  In cases like this though, follow the cause of the symptom, don’t just use tools to cover it up (rather than addressing the root cause).  

Hopefully a helpful start.

Cheers,

-Jake

 

WRITTEN BY

Jake Steiner

Investor, adventure hunter. BJJ, kite surf, wing foil, paraglide. Off-grid living survivor. Also former myope.

Topic:  Questionable Therapy

Questionable Therapy